zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Local derivations and local automorphisms. (English) Zbl 1044.46040
It is shown that if ${\Cal L}$ is a completely distributive commutative subspace lattice or a ${\cal J}$-subspace lattice on a complex separable Hilbert space $H$, then the space of all bounded derivations of $\text{alg}({\cal L})$ is reflexive. This means that every bounded local derivation on $\text{alg}({\cal L})$ is a derivation.

MSC:
46H35Topological algebras of operators
46L57Derivations, dissipations and positive semigroups in $C^*$-algebras
WorldCat.org
Full Text: DOI
References:
[1] Akemann, C.: A Gelfand representation theory for c\ast-algebras. Pacific J. Math. 39, 1-11 (1971) · Zbl 0203.44502
[2] Batty, C.; Molnar, L.: On topological reflexivity of the groups of \ast-automorphisms and surjective isometries of $B(H)$. Arch. math. 67, 415-421 (1996) · Zbl 0866.47027
[3] Bonsall, F.; Duncan, J.: Complete normed algebras. (1973) · Zbl 0271.46039
[4] Bresar, M.: Characterization of derivations on some normed algebras with involution. J. algebra 152, 454-462 (1992) · Zbl 0769.16015
[5] Bresar, M.; Semrl, P.: Mappings which preserve idempotents, local automorphisms, and local derivations. Canad. J. Math. 45, 483-496 (1993)
[6] Bresar, M.; Semrl, P.: On local automorphisms and mappings that preserve idempotents. Studia math. 113, 101-108 (1995)
[7] Bunce, J.; Pascher, W.: Derivations on a c\ast-algebra and its double dual. J. funct. Anal. 37, 235-247 (1980) · Zbl 0433.46052
[8] Christensen, E.: Derivations of nest algebras. Math. ann. 229, 155-161 (1977) · Zbl 0356.46057
[9] Crist, R.: Local derivations on operator algebras. J. funct. Anal. 135, 72-92 (1996) · Zbl 0902.46046
[10] Crist, R.: Local automorphisms. Proc. amer. Math. soc. 128, 1409-1414 (1999) · Zbl 0948.47063
[11] Cui, J.; Hou, J.: Linear maps on von Neumann algebras preserving zero products or tr-rank. Bull. austral. Math. soc. 65, 79-91 (2002) · Zbl 1054.47027
[12] Davidson, K.: Nest algebras. Pitman research notes in math. 191 (1988)
[13] Davidson, K.; Power, S.: Isometric automorphisms and homology for nonselfadjoint operator algebras. Quart. J. Math. Oxford 42, 271-292 (1991) · Zbl 0745.47038
[14] Hadwin, D.: Local multiplications on algebras spanned by idempotents. Linear and multilinear algebra 37, 259-263 (1994) · Zbl 0844.46029
[15] Harrison, K.; Longstaff, W. E.: Automorphic images of commutative subspace lattices. Trans. amer. Math. soc. 296, 217-228 (1986) · Zbl 0616.46021
[16] Johnson, B.: Local derivations on c\ast-algebras are derivations. Trans. amer. Math. soc. 353, 313-325 (2001) · Zbl 0971.46043
[17] Johnson, B.: Symmetric amenability and the nonexistence of Lie and Jordan derivations. Math. proc. Cambridge philos. Soc. 120, 455-473 (1996) · Zbl 0888.46024
[18] Kadison, R.: Local derivations. J. algebra 130, 494-509 (1990) · Zbl 0751.46041
[19] Lambrou, M.: On the rank of operators in reflexive algebras. Linear algebra appl. 142, 211-235 (1990) · Zbl 0738.47044
[20] Larson, D.: Reflexivity, algebraic reflexivity, and linear interpolation. Amer. J. Math. 110, 283-299 (1988) · Zbl 0654.47023
[21] Larson, D.; Sourour, A.: Local derivations and local automorphisms. Proc. sympos. Pure math. 51, 187-194 (1990) · Zbl 0713.47045
[22] Laurie, C.; Longstaff, W. E.: A note on rank one operators in reflexive algebras. Proc. amer. Math. soc. 89, 293-297 (1983) · Zbl 0539.47027
[23] Longstaff, W. E.: Strongly reflexive lattices. J. London math. Soc. 11, 491-498 (1975) · Zbl 0313.47002
[24] Longstaff, W. E.; Panaia, O.: J-subspace lattices and subspace M-bases. Studia math. 139, 197-212 (2000) · Zbl 0974.46016
[25] Marcoux, L.; Sourour, A.: Conjugation-invariant subspaces and Lie ideals in non-selfadjoint operator algebras. J. London math. Soc. 65, 493-512 (2002) · Zbl 1027.47072
[26] Schweizer, J.: An analogue of Peetre’s theorem in non-commutative topology. Quart. J. Math. 52, 499-506 (2001) · Zbl 1016.46046
[27] Shulman, V.: Operators preserving ideals in c\ast-algebras. Studia math. 109, 67-72 (1994)
[28] Xu, B.; Ma, J.: A note on local derivations. Adv. in math. (China) 27, 45-46 (1998) · Zbl 1054.46519